advertisement
Question
Posted by: Mel | 2005/07/03

Dizzy

Hallo Cyberdoc,
I just wanted to asked you. In the beginning of june I went for my Cholestrol checkup and found out that I need the medication again, Lescol. Since then I have been drinking them, the following happens.
I cycle outdoor aswell as indoor, so I don't have a problem with legs pain,etc, I can handle that, but I get dizzy after a few km's is it normal and will it stop.

Please help! Thanks for always giving me good advice.
Mel

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mel, I can’t say whether it will go away, because I don’t know what the cause is. What I can tell you is that it might be due to your heart and the best would be to go for a stress ECG and make sure. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement